# SDR USAABB00094

- Difficulty date: August 22, 2000
- Submitted: October 6, 2000
- Operation: Air carrier
- Aircraft: N602AU
- Make and model: Boeing 757225
- Aircraft serial: 22196
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 86210151
- Condition: Discharged
- Location: Nr 3 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - FOUND THE AISLE EMERGENCY LIGHT CONTROL MODULE INOPERATIVE.  MAINTENANCE REPLACED THE BATTERY.  (M)
